# SDR TWRA0016

- Difficulty date: February 17, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT INOPERATIVE IN STAIRWAY AND FORWARD GALLEY.  FOUND OPEN CIRCUITS IN CONNECTOR AND PLUG FITTINGS, FIXED CONNECTOR AND PLUG PER MM 33-51-00.  OPERATIONAL CHECK OK.  (M)
